Clozapine and Aripiprazole-Induced Stuttering: A Case Report of Turner Syndrome with Schizophrenia


ERTEKİN H. , ERTEKİN Y. H. , Sahin B. , YAYLA S., TURKYILMAZ E., Kara M.

KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, vol.26, no.4, pp.422-425, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.5455/bcp.20151204115654
  • Title of Journal : KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY
  • Page Numbers: pp.422-425

Abstract

Turner Syndrome (TS) is the most common chromosomal anomaly in women. Its psychiatric manifestations have not been clearly defined. Occurrence of schizophrenia is higher in patients with TS than in the normal population. The literature has reported instances associating stuttering as a side effect of antipsychotic drugs, particularly clozapine-induced stuttering. We found only one case report describing aripiprazole-associated stuttering. In the present case report, we present a female patient with TS-diagnosed schizophrenia who had been treated with aripiprazole because she developed stuttering during treatment with clozapine and then developed dose-dependent stuttering with aripiprazole.